Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 175-182
http://dx.doi.org/10.1155/S016117129200019X

Long range scattering with Stark effect and almost periodic potentials

Department of Mathematics, University of Toledo, Toledo, OH 43606, USA

Received 3 December 1990; Revised 20 August 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Denis A. W. White, “Long range scattering with Stark effect and almost periodic potentials,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 175-182, 1992. https://doi.org/10.1155/S016117129200019X.